A Study of Cyclic Codes Via a Surjective Mapping

Authors

  • Mriganka Sekhar Dutta Gauhati University
  • Helen K. Saikia Department of Mathematics, Gauhati University, Guwahati, Pin-781014, India

DOI:

https://doi.org/10.11113/matematika.v34.n2.826

Abstract

In this article, cyclic codes of length $n$ over a formal power series ring and cyclic codes of length $nl$ over a finite field are studied. By defining a module isomorphism between $R^n$ and $(Z_4)^{2^kn}$, Dinh and Lopez-Permouth proved that a cyclic shift in $(Z_4)^{2^kn}$ corresponds to a constacyclic shift in $R^n$ by $u$, where $R=\frac{Z_4[u]}{<u^{2^k}-1>}$. We have defined a bijective mapping $\Phi_l$ on $R_{\infty}$, where $R_{\infty}$ is the formal power series ring over a finite field $\mathbb{F}$. We have proved that a cyclic shift in $(\mathbb{F})^{ln}$ corresponds to a $\Phi_l-$cyclic shift in $(R_{\infty})^n$ by defining a mapping from $(R_{\infty})^n$ onto $(\mathbb{F})^{ln}$. We have also derived some related results.

Downloads

Published

2018-12-30

How to Cite

Dutta, M. S., & Saikia, H. K. (2018). A Study of Cyclic Codes Via a Surjective Mapping. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 34(2), 325–332. https://doi.org/10.11113/matematika.v34.n2.826

Issue

Section

Articles